Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/8655
Title: INSTABILITY OF A PLANAR LIQUID LAYER IN AN ALTERNATING LONGITUDINAL MAGNETIC-FIELD WITH NONZERO MEAN
Authors: BHATTACHARYYA, SP
ABBAS, M
Issue Date: 1986
Publisher: INDIAN ACADEMY SCIENCES
Citation: PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 95(1), 13-21
URI: http://dx.doi.org/10.1007/BF02837243
http://dspace.library.iitb.ac.in/xmlui/handle/10054/8655
http://hdl.handle.net/10054/8655
ISSN: 0253-4142
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.